Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with anual fissure and external hemroid. Prescribed cortisone cream. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I was diagnosed with an anual fissure and external hemroid and given perscription cortisone cream to use. Still having discomfort. Is this normal?
Posted Mon, 21 Oct 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 26 minutes later
Brief Answer:

Detailed Answer:
Dear patient,

Indeed, it takes several days for the inflammation to be controlled and go away, in the mean time there are other creams like preparation H that contains an anesthetic and a vasocosntrictor to help relief.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Follow-up: Diagnosed with anual fissure and external hemroid. Prescribed cortisone cream. Normal? 15 minutes later
I am already using a perscription cortisone cream and it seemed to get better for a couple of days and now having discomfort again. Is this normal for the discomfort to come and go when you have ananal fissure and external hemroids?
Answered by Dr. Jorge Brenes-Salazar 49 minutes later
Brief Answer:
Rule out thrombosed hemorrhoid

Detailed Answer:
It may be the course if some inciting factor, such as constipation continues to be present, but if that is not the issue, thrombosis of the hemorrhoids must be ruled out since it is a cause of exacerbation of pain. It would be advisable to have your provider take another look.

Yours truly,

Dr B
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor